Two remarks on monomial Gotzmann sets

Date
2012
Authors
Pir, A.F.
Sezer, M.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Journal of Pure and Applied Algebra
Print ISSN
0022-4049
Electronic ISSN
1873-1376
Publisher
Elsevier
Volume
216
Issue
4
Pages
833 - 836
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

A homogeneous set of monomials in a quotient of the polynomial ring S:=F[x 1,..,x n] is called Gotzmann if the size of this set grows minimally when multiplied with the variables. We note that Gotzmann sets in the quotient R:=F[x1,...,xn]/(x1a) arise from certain Gotzmann sets in S. Secondly, we prove a combinatorial result about the deletion of a variable in a Gotzmann set in S. © 2011 Elsevier B.V.

Course
Other identifiers
Book Title
Keywords
13F20, 13D40
Citation
Published Version (Please cite this version)